Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Addendum to “On a general Maclaurin’s inequality”
HTML articles powered by AMS MathViewer

by Stefano Favaro and Stephen G. Walker PDF
Proc. Amer. Math. Soc. 146 (2018), 2217-2218 Request permission

Abstract:

A short proof of a general Maclaurin inequality is presented.
References
  • S. Favaro and S. G. Walker, On a General Maclaurin’s inequality. Proceedings of the American Mathematical Society, to appear.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 26D15
  • Retrieve articles in all journals with MSC (2010): 26D15
Additional Information
  • Stefano Favaro
  • Affiliation: Department of Economics and Statistics, University of Torino, Corso Unione Sovietica 218/bis, 10134 Torino, Italy
  • MR Author ID: 855266
  • Email: stefano.favaro@unito.it
  • Stephen G. Walker
  • Affiliation: Department of Mathematics, University of Texas at Austin, One University Station, C1200 Austin, Texas
  • MR Author ID: 611731
  • Email: s.g.walker@math.utexas.edu
  • Received by editor(s): August 15, 2017
  • Published electronically: January 8, 2018
  • Communicated by: Ken Ono
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 2217-2218
  • MSC (2010): Primary 26D15
  • DOI: https://doi.org/10.1090/proc/13949
  • MathSciNet review: 3767371